# SDR NWAA073636314

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 36,836 hours, 4,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND UPPER DECK RT EMERGENCY DOOR BATTERY PACK INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK PER AMM 52-23-14.  FUNCTIONAL CHECK GOOD.
